# SDR DALA14012860961

- Difficulty date: January 31, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME, BS 1271 BETWEEN LONGERONS 28 AND 30L AT AFT CARGO BAY.  SECTION OF FRAME REMOVED IAW SRM 53-030.  NEW SECTION OF FRAME, ANGLES WERE TRIMED AND DRILLED, AND PLATES WERE FABRICATED IAW SRM 53-030.   INSTALLED IAW SRM 51-10-3, PAR 14, 21 AND 53-030, FIG 2A.
